View More View Less
  • 1 Lorestan University, Khorramabad, Iran
  • | 2 Lomonosov Moscow State University, Moscow, Russia
  • | 3 Lorestan University, Khorramabad, Iran
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In present paper, we give some new reverses of the Young type inequalities which were established by X. Hu and J. Xue [7] via Kantorovich constant. Then we apply these inequalities to establish corresponding inequalities for the Hilbert-Schmidt norm and the trace norm.

  • [1]

    Ando, T., Matrix young inequalities, Oper. Theory Adv. Appl., 75 (1995), 33-38.

  • [2]

    Burqan, A. and Khandaqji, M., Reverses of Young type Inequalities, J. Math. Ineq ual, 9(1) (2015), 113-120.

  • [3]

    Bhatia, R., Matrix Analysis, Springer-Verlag, New York, (1997).

  • [4]

    Bhatia, R. and Parthasarathy, K. R., Positive definite functions and operator inequalities, Bulletin of the London Mathematical Society, 32. 2 (2000), 214-228.

    • Search Google Scholar
    • Export Citation
  • [5]

    Bhatia, R. and Kittaneh, F., Notes on matrix arithmeticáĂŞgeometric mean inequalities, Linear Algebra and Its Applications, 308(1–3) (2000), 203-211.

    • Search Google Scholar
    • Export Citation
  • [6]

    Furuta, T., MiĆiĆ Hot, J., Peoarić, J. and Seo, Y., Mond-Pecarić method in operator inequalities, Element, Zagreb, 2005.

  • [7]

    Hu, X. and Xue, J., A note on reverses of Young type inequalities, Journal of Inequalities and Applications, 2015(1) (2015), 98.

  • [8]

    Hirzallah, O. and Kittaneh, F., Matrix Young inequalities for the Hilbert- Schmidt norm, Linear algebra and its applications, 308(1—3) (2000), 77-84.

    • Search Google Scholar
    • Export Citation
  • [9]

    Xing-Kai, H. U. Young type inequalities for matrices, J. East China Norm. Univ. Natur. Sci, 4 (2012), 12-17.

  • [10]

    Kittaneh, F. and Manasrah, Y., Improved Young and Heinz inequalities for matrices, Journal of Mathematical Analysis and Applications, 361(1) (2010), 262-269.

    • Search Google Scholar
    • Export Citation
  • [11]

    Kittaneh, F. and Manasrah, Y., Reverse Young and Heinz inequalities for matrices, Linear Multilinear Algebra, 59(9) (2011), 1031-1037.

  • [12]

    Kittaneh, F., On some operator inequalities, Linear algebra and its applications, 208 (1994), 19-28.

  • [13]

    Kosaki, H., ArithmeticâASgeometric mean and related inequalities for operators, Journal of functional analysis, 156(2) (1998), 429-451.

    • Search Google Scholar
    • Export Citation
  • [14]

    Liao, W. and Wu, J. and Zhao, J., New versions of reverse Young and Heinz mean inequalities with the Kantorovich constant, Taiwanese J. Math, 19(2) (2015), 467-479.

    • Search Google Scholar
    • Export Citation
  • [15]

    Liao, W. and Wu, J., Improved Young and Heinz inequalities with the Kantorovich constant. arXiv preprint arXiv:1506.00226, 2015.

  • [16]

    Nasiri, L. and Shakoori, M., A note on improved Young type inequalities with Kantorovich constant, J. Math. Stat., (2016).

  • [17]

    Nasiri, L. and Shakoori, M. and Liao, W., A note on the Young type inequalities, Int. J. Nonlin. Appl., 10(2) (2016), 559-570.

  • [18]

    Wu, J. and Zhao, J., Operator inequalities and reverse inequalities related to the Kittaneh-Manasrah inequalities, Linear and Multilinear Algebra, 62(7) (2014), 884-894.

    • Search Google Scholar
    • Export Citation
  • [19]

    Zuo, H. and Shi, G. and Fujii, M., Refined Young inequality with Kantorovich Constant, J. Math. Inequal, 5(4) (2011), 551-556.

  • [20]

    Zhan, X., Inequalities for unitarily invariant norms, SIAM journal on matrix analysis and applications, 20(2) (1998), 466-470.